# SDR ASOA2015052712911

- Difficulty date: May 4, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,165 hours, 17,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AVIONICS FLOOR AT FS 295 BETWEEN STR 26L-25L.  REMOVED CORROSION ON FRAME 295 1AW SRM 51-21-06-001-001-A01.  COMPLIED WITH STS EA 32-2015-184, DATED 5/8/15.
